# SDR 2001UALA01430

- Difficulty date: July 19, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N7280U
- Make and model: Boeing 727222
- Aircraft serial: 21558
- Aircraft time: 66,029 hours, 37,719 cycles
- Engine: Pwa JT8D15
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 211473U1
- Part serial: 305
- Condition: Fire
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD LANDING GEAR BRAKES CAUGHT ON FIRE APPROX 3 MINUTES AFTER PARKING BRAKES SET.  *S/D*  INSPECTION ACCOMPLISHED WITH NR 1 & NR 2 BRAKES REMOVED, NO DEFECTS FOUND.  REPLACED NR 1 AND NR 2 BRAKES AS PRECAUTIONARY.  OPERATIONS CHECK NORMAL.
